# SDR SWAA2025070787513

- Difficulty date: July 1, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 72,226 hours, 42,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT BATTERY PACK M1670 WILL NOT CHARGE.   REPLACED EMERGENCY BATTERY PACK M1670 AND ACCOMPLISHED OPS CHECK IAW AMM 33-51-960-805. TEST GOOD.
